# SDR RMXA102820100706

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N135CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0706
- Aircraft time: 1,230 hours, 6,122 cycles
- Engine: Pwa PW206B2
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Lt Clamshell
- Part time: 1,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, A 1.5" LONG CRACK WAS DISCOVERED ON THE COMPOSITE LT CLAMSHELL DOOR. THE CRACK IS AT THE OPENING FOR THE LOCKING PIN TO SECURE THE DOORS TOGETHER NEXT TO THE UPPER LATCH ASSY, TERMED ALIGNMENT CONE BY THE MFG.  THE DAMAGED AREA WAS SANDED & REPAIRED BY FABRICATING AND INSTALLING A DOUBLER FROM 0.025" 2024-T3 ALUMINUM AND LAYING UP 6 REPAIR PLIES OF 1581 FIBERGLASS AND RESIN. AREA WAS CURED USING VACUUM BAG TECHNIQUE. REPAIR WAS PERFORMED IAW REPAIR SHEET AE2009-127, REV B, DATED 10/27/2010.
